Clemente Cesarano
Clemente Cesarano
Section of Mathematics - International Telematic University UNINETTUNO
Email verificata su - Home page
Citata da
Citata da
Finite sums and generalized forms of Bernoulli polynomials
GDSLC Cesarano, S Dattoli, C Lorenzutta
Rendiconti di Matematica 19, 385-391, 1999
Solution of multi-term time-fractional PDE models arising in mathematical biology and physics by local meshless method
I Ahmad, H Ahmad, P Thounthong, YM Chu, C Cesarano
Symmetry 12 (7), 1195, 2020
A note on truncated polynomials
G Dattoli, C Cesarano, D Sacchetti
Applied Mathematics and Computation 134 (2-3), 595-605, 2003
A note on Legendre polynomials
G Dattoli, PE Ricci, C Cesarano
International Journal of Nonlinear Sciences and Numerical Simulation 2 (4 …, 2001
Numerical solutions of coupled Burgers’ equations
H Ahmad, TA Khan, C Cesarano
Axioms 8 (4), 119, 2019
Laguerre-type exponentials and generalized Appell polynomials
G Bretti, C Cesarano, PE Ricci
Computers & mathematics with applications 48 (5-6), 833-839, 2004
Identities and generating functions on Chebyshev polynomials
C Cesarano
Georgian Mathematical Journal 19 (3), 427-440, 2012
Generalized Hermite polynomials and supergaussian forms
G Dattoli, S Lorenzutta, G Maino, A Torre, C Cesarano
Journal of mathematical analysis and applications 203 (3), 597-609, 1996
Special polynomials and fractional calculus
G Dattoli, PE Ricci, C Cesarano, L Vázquez
Mathematical and computer modelling 37 (7-8), 729-733, 2003
Asymptotic and oscillatory behavior of solutions of a class of higher order differential equation
EM Elabbasy, C Cesarano, O Bazighifan, O Moaaz
Symmetry 11 (12), 1434, 2019
On a new family of Hermite polynomials associated to parabolic cylinder functions
G Dattoli, C Cesarano
applied Mathematics and Computation 141 (1), 143-149, 2003
The Laguerre and Legendre polynomials from an operational point of view
G Dattoli, HM Srivastava, C Cesarano
Applied Mathematics and Computation 124 (1), 117-127, 2001
Qualitative behavior of solutions of second order differential equations
C Cesarano, O Bazighifan
Symmetry 11 (6), 777, 2019
Oscillation of fourth-order functional differential equations with distributed delay
C Cesarano, O Bazighifan
Axioms 8 (2), 61, 2019
Some new oscillation criteria for second order neutral differential equations with delayed arguments
O Bazighifan, C Cesarano
Mathematics 7 (7), 619, 2019
Generalized chebyshev polynomials
M Abchiche, H Belbachir
Discussiones Mathematicae-General Algebra and Applications 38 (1), 79-90, 2018
Asymptotic properties of solutions of fourth-order delay differential equations
C Cesarano, S Pinelas, F Al-Showaikh, O Bazighifan
Symmetry 11 (5), 628, 2019
An optimal fourth order derivative-free numerical algorithm for multiple roots
S Kumar, D Kumar, JR Sharma, C Cesarano, P Agarwal, YM Chu
Symmetry 12 (6), 1038, 2020
A note on generalized Bessel functions
C Cesarano, D Assante
International Journal of Mathematical Models and Methods in Applied Sciences …, 2013
Humbert polynomials and functions in terms of Hermite polynomials towards applications to wave propagation
C Cesarano, GM Cennamo, L Placidi
WSEAS Transactions on Mathematics 13, 595-602, 2014
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20